# SDR 97FDEA00752

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Damaged
- Location: Outbd Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

97-204  - ON CLIMB-OUT O/B T/E FLAPS ASSYMETRIC (SPLIT) ONE (1) NEEDLE WIDTH.  (RETRACTION) RAN CHECKLIST AND LANDED WITHOUT INCIDENT, WAS ABLE TO DUPLICATE ON GROUND WITH ORIGINAL OUTBOARD FLAP POSITION INDICATOR INSTALLED.  REMOVED AND REPLACED OUTBOARD FLAP POSITION INDICATOR IN ACCORDANCE MAINTENANCE MANUAL WITH 27-52-21.  RAN FLAPS THROUGH FULL TRAVEL, OUTBOARD FLAPS OPERATIONALLY CHECKED NORMAL.  REINSTALLED FLAP HANDLE STOP.
